# SDR WX0A2025082532548

- Difficulty date: August 21, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N301NV
- Make and model: Airbus A319-112
- Aircraft serial: 2319
- Aircraft time: 54,137 hours, 31,215 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDENT SEAT 4 FLASHLIGHT BROKEN.   REPLACED BATTERY PACK IAW CMM 25-60-02. OPS CHECK GOOD.
